Popular Pages

Results 1 to 6 of 6

Thread: HCG cause High Blood Pressure?

  1. #1

    Question HCG cause High Blood Pressure?

    Hi I take 40 mg. Lisinopril HCTZ for high blood pressure. I am on Day One of the VLCD (first two days were eat anything and take HCG).
    This morning I went to the dentist and she checked my blood pressure after breakfast and my first dose of HCG.
    Readings at 10:30 were 175/92 and 179/95.
    Reading at 1:30 was 148/98.
    Should I call my Doctor with these readings, or are they normal levels?

  2. #2
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,817
    Hmmm, hcg generally doesn't increase your blood pressure, but going to the dentist often does for most folks!!!! . Do you check it regularly at home? Im wondering what your base line is. Also, you might be retaining more water than usual after your load days, if you ate more salt than usual. that can temporarily increase your pressure too.
    I'm a moderator. Feel free to private message me if you have issues with the forum.

  3. #3
    I had my bp go up as well the first few days (my gf is a nurse practitioner, and checks it daily for me ). I am an alcholic and and I quit for the protocol. She told me that when the body goes thru withdrawal bp is elevated. I got to 160/107 at my highest, but at day 41 I am at 119/80.She could not believe it. I agree going to the dentist, and even an inexperience administrator of the blood pressure test (cranks up the cuff high so it hurts) can really raise it. Hope this helps.

  4. #4

    Still climbing

    I have a cuff T home and it's now up to 171/110 so I've called the dr. I haven't been good about checking in the past 6 months so don't have a good baseline.

    My sister, nurse, told me to eat something to pull some blood into digestion process. Will let u know what doctor says. Thx for your support! Looks like I'll have to start all over again since I just had a honking piece of lasagna!

  5. #5
    I just started HCG, and I feel light headed when getting up and dizzy, is this normal?

  6. #6

    UP as well...just started HCG

    Just started HCG diet. During the first two days with shots I ate a lot (per doctor) and am taking phentermine; today after two days on low calorie diet my blood pressure is higher. 148 Systolic, 108 Diastolic (was S128/D88 before). Pulse 99 (up from 84).

    I am researching whether it is a normal pattern to have an elevated pressure in the first few days, or whether this would continue as long as i'm on the diet.

    Does the higher blood pressure subside?

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •